# SDR SWI2024F00333

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL27  FS1015- FS1051 HAS AREAS OF CORROSION.    PERFORMED FLOOR SUPPORT CUTOUT REPAIR. IAW SRM 51-42-21-001-001-A01, REF  SRM 53-00-41-201-001-A01 REV 38, REO 670-53-61-2247 REV--, AND DWG  MM690-35041 REV AB. COMPLIED WITH SKYWEST TASK CARD.
